# SDR SIMA20170330001

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 33,248 hours, 28,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS AROUND RIVETS ON RT FRAME 78. PERFORMED PERMANENT REPAIR OF 3 CRACKS AROUND RIVETS ON RT FRAME 78 IAW ERS-EM-53MR-2633.
